# SDR COMA0160775

- Difficulty date: October 2, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N868CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7427
- Aircraft time: 1,879 hours, 1,731 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Control Box
- Part number: 7455001
- Part serial: 0065
- Condition: Faulty
- Location: Cockpit
- Part time: 1,880 hours, 1,731 cycles
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT #5593.  WHILE PARKED AT THE GATE RECEIVED A FLAP FAIL CAUTION MESSAGE.REPLACED THE FLAP POSITION CONTROL LEVER.
